That sounds seriously irregular, you should try talking to a doctor. Usually birth control regulates your period.
However when I'm on my break I stop taking on Monday, my period comes 3 or 4 days later on Thursday or Friday, and I usually end up taking my next pill while I'm still on my period the Following Monday. This usually marks the ending of my period, as does taking birth control in most cases. Birth control raises the levels of certain hormones thickening the lining of our uterus as it does during pregnancy, consequently our bodies believe we are pregnant when we're taking the pill (usually the reason we have side effects such as retaining water, breasts enlarge, feel tender, nausea, etc.). This is also why people with irregular periods take birth control as a means of regulation, because if our bodies thicken the lining of the uterus and furthermore think we are pregnant we cannot have our period. Which is why we have the 7 day break, to give our bodies time to break down the lining, and therefore initiate one's period. Your predicament therefore seems unusual if you've been on the pill the entire time. It is necessary to mention that you should be giving yourself the same 7 day break if your birth control recommends or requires it. I'm not sure what the cause of this bleeding may be, so a visit to a gynecologist may clear this us.
Hope I helped and I hope everything is okay!